A bifurcation instance not leading to unstable forms of stationary motion
Doklady Akademii Nauk, Tome 117 (1957) no. 1, pp. 47-49
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1957_117_1_a10,
author = {A. Yu. Ishlinskii},
title = {A bifurcation instance not leading to unstable forms of stationary motion},
journal = {Doklady Akademii Nauk},
pages = {47--49},
year = {1957},
volume = {117},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1957_117_1_a10/}
}
A. Yu. Ishlinskii. A bifurcation instance not leading to unstable forms of stationary motion. Doklady Akademii Nauk, Tome 117 (1957) no. 1, pp. 47-49. http://geodesic.mathdoc.fr/item/DAN_1957_117_1_a10/